Некоторое общее свойство распределения простых чисел

И.М. Виноградов

Matematiceskij sbornik

  • Volume: 49, Issue: 2, page 365-372
  • ISSN: 0368-8666

How to cite


Виноградов, И.М.. "Некоторое общее свойство распределения простых чисел." Matematiceskij sbornik 49.2 365-372. <http://eudml.org/doc/65132>.

author = {Виноградов, И.М.},
journal = {Matematiceskij sbornik},
keywords = {Number theory},
language = {rus},
number = {2},
pages = {365-372},
publisher = {Tipogr. Lissnera i Sobko},
title = {Некоторое общее свойство распределения простых чисел},
url = {http://eudml.org/doc/65132},
volume = {49},

AU - Виноградов, И.М.
TI - Некоторое общее свойство распределения простых чисел
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 49
IS - 2
SP - 365
EP - 372
LA - rus
KW - Number theory
UR - http://eudml.org/doc/65132
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.